# SDR VNAA2019121099904

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 22,905 hours, 16,928 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-041 FOUND BOTH LH AND RH FS280.00 BULKHEAD LOWER WEBS TO BE CORRODED.  UPON FURTHER INVESTIGATION FOUND LOWER WEBS ON BOTH LH AND RH TO BE CORRODED BEYOND LIMITS REQUIRING REPAIR.  COMPLIED WITH 280 BULKHEAD LOWER WEB REPAIRS (LH AND RH) IAW CRJ700 SRM 53-11-10-201-004-A01. LOWER LH AND RH WEB REPAIRS C/W DURING SB 670BA-53-041 COMPLIANCE.  UPON FURTHER INVESTIGATION, FOUND WEB WAS NOT REPAIRED DURING SB 670BA-53-041. REF CORRECTIVE ACTION STEP 1 ABOVE FOR WEB REPAIRS. ONLY PART B OF SB 670BA-53-041 WAS ACCOMPLISHED.
